# SDR CALA0300051

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R AND 29L CORRODED AT STA 323 AT FORWARD SIDE OF E&E DOOR JAMB. THE STRINGER SECTIONS WERE REMOVED AND REPLACED IAW SRM 51-10-2.
